Regular Semigroups with Regular *-Transversals

Shou Feng WANG, Di ZHANG

Acta Mathematica Sinica, Chinese Series ›› 2011, Vol. 54 ›› Issue (4) : 591-600.

PDF(484 KB)
PDF(484 KB)
Acta Mathematica Sinica, Chinese Series ›› 2011, Vol. 54 ›› Issue (4) : 591-600. DOI: 10.12386/A2011sxxb0060
Articles

Regular Semigroups with Regular *-Transversals

  • Shou Feng WANG1, Di ZHANG2
Author information +
History +

Abstract

In this paper, some remarkable properties of regular semigroups with a regular *-transversal are given. A construction method of a regular semigroup with a quasi-ideal regular *-transversal is obtained. Furthermore, congruences on this class of semigroups are also considered by applying our structure theorem.  

Key words

regular *-transversal / QR-system / congruence

Cite this article

Download Citations
Shou Feng WANG, Di ZHANG. Regular Semigroups with Regular *-Transversals. Acta Mathematica Sinica, Chinese Series, 2011, 54(4): 591-600 https://doi.org/10.12386/A2011sxxb0060

References

[1] Nordahl T. E., Scheiblich H. E., Regular *-semigroups, Semigroup Forum, 1978, 16(3): 369-377.

[2] Yamada M., P-systems in regular semigroups, Semigroup Forum, 1982, 24(2): 173-187.

[3] Blyth T. S., McFadden R. B., Regular semigroups with a multiplicative inverse transversal, Proc. Roy. Soc. Edinburgh Sect. A, 1982, 92(3/4): 253-270.

[4] Blyth T. S., Almeida Santos M. H., A simplistic approach to inverse transversals, Proc. Edinburgh Math. Soc. (2), 1996, 39(1): 57-69.

[5] Tang X. L., Regular semigroups with inverse transversals, Semigroup Forum, 1997, 55(1): 24-32.

[6] Zhang R. H., Wang S. F., On generalized inverse transversals, Acta Mathematica Sinica, English Series, 2008, 24(7): 1193-1204.

[7] Ni X. F., Luo Y. F., Chao H. Z., Abundant semigroups with a quasi-ideal quasi-adequate transversal, Acta Mathematica Sinica, English Series, 2009, 25(10): 1653-1664.

[8] Li Y. H., On regular semigroups with a quasi-ideal regular *-transversal, Adv. Math. China 2003, 32(6): 727-738.

[9] Li Y. H., A class of regular semigroups with regular *-transversals, Semigroup Forum, 2002, 65(1): 43-57.

[10] Wang S. F., Liu Y., On P-regular semigroups having regular *-transversals, Semigroup Forum, 2008, 76(3): 561-575.

[11] Li Y. H., Wang S. F., Zhang R. H., Regular semigroups with regular *-transversals, J. Southwest China Normal University (Natural Science), 2006, 31(5): 52-56.

[12] Howie J. M., An Introduction to Semigroup Theory, London: Academic Press, 1976.
PDF(484 KB)

246

Accesses

0

Citation

Detail

Sections
Recommended

/